American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 112 found      Go to page: 1 2 3 4

[1] Jurgen A. Doornik. Numerical evaluation of the Gauss hypergeometric function by power summations. Math. Comp. 84 (2015) 1813-1833.
Abstract, references, and article information   
View Article: PDF

[2] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. Computation and theory of extended Mordell-Tornheim-Witten sums. Math. Comp. 83 (2014) 1795-1821.
Abstract, references, and article information   
View Article: PDF

[3] W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005) 1937-1952. MR 2164104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies. Computing Riemann theta functions. Math. Comp. 73 (2004) 1417-1442. MR 2047094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Amparo Gil, Javier Segura and Nico M. Temme. On nonoscillating integrals for computing inhomogeneous Airy functions. Math. Comp. 70 (2001) 1183-1194. MR 1826580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Silvia Dassié, Marco Vianello and Renato Zanovello. A new summation method for power series with rational coefficients. Math. Comp. 69 (2000) 749-756. MR 1651749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. G. Khajah. Tau method approximation of a generalized Epstein-Hubbell elliptic-type integral. Math. Comp. 68 (1999) 1615-1621. MR 1651763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Abraham Ziv. Sharp ULP rounding error bound for the hypotenuse function. Math. Comp. 68 (1999) 1143-1148. MR 1648423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. G. S. Doman. An asymptotic expansion for the incomplete beta function. Math. Comp. 65 (1996) 1283-1288. MR 1344611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Abraham Ziv. Converting approximate error bounds into exact ones . Math. Comp. 64 (1995) 265-277. MR 1260129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Djurdje Cvijović and Jacek Klinowski. Closed-form summation of some trigonometric series . Math. Comp. 64 (1995) 205-210. MR 1270616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stanisław Lewanowicz and Stefan Paszkowski. An analytic method for convergence acceleration of certain hypergeometric series . Math. Comp. 64 (1995) 691-713. MR 1277769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vidar Thomée and Lars B. Wahlbin. Long-time numerical solution of a parabolic equation with memory . Math. Comp. 62 (1994) 477-496. MR 1220827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Allan J. MacLeod. Chebyshev expansions for modified Struve and related functions . Math. Comp. 60 (1993) 735-747. MR 1176713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Galant. Algebraic methods for modified orthogonal polynomials . Math. Comp. 59 (1992) 541-546. MR 1140648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. C. Carlson. A table of elliptic integrals: two quadratic factors . Math. Comp. 59 (1992) 165-180. MR 1134720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan Bohman and Carl-Erik Fröberg. The $\Gamma$-function revisited: power series expansions and real-imaginary zero lines . Math. Comp. 58 (1992) 315-322. MR 1106958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alan E. Berger. Accurate calculation of functions used in a model of the nematic behavior of self-assembling systems . Math. Comp. 54 (1990) 313-330. MR 990597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. C. Carlson. A table of elliptic integrals: cubic cases . Math. Comp. 53 (1989) 327-333. MR 969482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David W. Boyd. Reciprocal polynomials having small measure. II . Math. Comp. 53 (1989) 355--357, S1--S5. MR 968149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. M. Dudley. Some inequalities for continued fractions . Math. Comp. 49 (1987) 585-593. MR 906191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John P. Coleman and Russell A. Smith. The Faber polynomials for circular sectors . Math. Comp. 49 (1987) 231--241, S1--S4. MR 890264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. M. Borwein and P. B. Borwein. More quadratically converging algorithms for $\pi$ . Math. Comp. 46 (1986) 247-253. MR 815846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J.-L. Lavoie. Some evaluations for the generalized hypergeometric series . Math. Comp. 46 (1986) 215-218. MR 815842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chih-Bing Ling. Evaluation of Howland-type integrals involving ${\rm tanh}$ and ${\rm coth}$ functions . Math. Comp. 46 (1986) 219-223. MR 815843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. J. Newman. A simplified version of the fast algorithms of Brent and Salamin . Math. Comp. 44 (1985) 207-210. MR 771042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. N. Newman. Approximations for the Bessel and Struve functions . Math. Comp. 43 (1984) 551-556. MR 758202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. McCurdy, K. C. Ng and B. N. Parlett. Accurate computation of divided differences of the exponential function . Math. Comp. 43 (1984) 501-528. MR 758198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Piessens. A series expansion for the first positive zero of the Bessel functions . Math. Comp. 42 (1984) 195-197. MR 725995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Staffan Wrigge. A note on the moment generating function for the reciprocal gamma distribution . Math. Comp. 42 (1984) 617-621. MR 736457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 112 found      Go to page: 1 2 3 4